Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Stopped birth control pills. Had a D&C. Whitish vaginal discharge, back pain. Taking flagyl. Pregnant?

Hi, im 26 years old and recently had a d/c 2months ago, i also recently stopped taking birthcontrol pills after ten years. Since that surgery ive been having watery, sometimes milk colored CM gushing from my vagina . My doctor initially prescribed me flagyl . However the discharge continues. Ive already had a period this month and have taken 2pregnancy test which were negative. Recently the discharge went from light yellow to light brown, almost as if im spotting, and i have cramps and slight lower back pain ...Im praying that im not pregnant, what else could these symptoms indicate??
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The discharge that you are having is likely to be due to bacterial vaginosis. A vaginal swab culture will help in identification of the causative organism. Proper antibiotic treatment will help in symptoms to subside.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor